Share your questions and information with the ZooScape community!
M. D. - September 12, 2008, 17:41
I started taking pumpkin seed gel capsules a week ago. There was an article in a Dr. Gott's column in my local newspaper regarding relief from bladder irritation and UTI. Since then, I have experienced sporadic diarrhea with no change in my diet. Is this a temporary thing until my system adjusts to the pumpkin seed? Or should I gradually reintroduce this product to my system? There were no warnings on the label.
St. John's Wort is the world's best known herbal alternative for promoting a positive mental attitude. St. John's Wort contains unique dietary ingredients including a compound known as hypericin, which researchers believe may be responsible for it's ...
* These statements have not been evaluated by the Food and Drug Administration (FDA). Products are intended to support general well being and are not intended to treat, diagnose, mitigate, prevent, or cure any condition or disease. If conditions persist, please seek advice from your medical doctor. Information provided at ZooScape.com relies partly on Traditional Uses. The essence of the current American rule on Traditional Uses is, as stated by FTC, "Claims based on historical or traditional use should be substantiated by confirming scientific evidence, or should be presented in such a way that consumers understand that the sole basis for the claim is a history of use of the product for a particular purpose."